# SDR DALA2021052502899

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 9,496 hours, 874 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3513 RED CABIN PRESSURE INDICATION ON ALL DOORS AFTER SHUTDOWN. CORRECTIVE ACTION: MINOR RESIDUAL PRESS SLOWLY SUBSIDED. NO SYSTEM FAULTS. OPS NORMAL. (6431752)
